# SDR AALA20110426TUL14

- Difficulty date: April 26, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N647AM
- Make and model: Boeing 757223
- Aircraft serial: 24605
- Aircraft time: 61,965 hours, 21,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N52882
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATIONS 1620 TO 1640 LEFT BUTTLINE 48 INTERCOSTAL AT AFT OUTBOARD LAVATORY K MOUNT HAS HEAVY CORROSION.  INSTALLED NEW INTERCOSTAL UNDER AFT OUTBOARD LAVATORY K MOUNT PER SRM 51-10-02-0G 10.
